# SDR DXTA2024061011996

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N834QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000079
- Aircraft time: 2,197 hours, 1,281 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 99148361
- Part serial: 0793
- Condition: Defective
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHILE CLIMBING THROUGH 1,000FT, AN ACRID ODOR IS DETECTED COMING THROUGH THE INSTRUMENT PANEL GASPERS. ODOR SUBSIDES AFTER CLIMBING THROUGH 4,000FT. ODOR IS PRESENT AGAIN AFTER LANDING WHILE TAXING TO PARKING. APU IS OFF WHEN ODOR IS DETECTED.  REMOVED AND REPLACED HEPA FILTER AS REQUIRED P/N OFF-9914836-1 S/N-0793 IAW AMM 21·70-10 OPS CHECK GOOD NO FUTHER DEFECTS NOTED AT THIS TIME.
